# SDR DALA2018030101331

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 45,644 hours, 19,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BINDING AND WOULD NOT ARM CORRECTLY WHEN ATTEMPTING TO CLOSE.  STOWED THE CORD & ATTACHED A HOOK AND LOOP STRAP.
